Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Drug interactions between accutane, keppra and xanax. Have panic attacks, seizures and cystic acne. Worry?

I m wondering if there are any drug interactions between accutane, keppra & xanax . I take the keppra for my grand mal seizures, the xanax for my panic attacks and the accutane for my cystic acne but I ve read that the xanax & keppra aren t a good match. Is there another fast acting anti- anxiety medication I can talk to my doctor about?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  420
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

There are no significant interactions between the drugs you are taking- Keppra (levetiracetam), Xanax (alprazolam) and accutane (isotretinoin). So, you can safely continue to take them.

For anxiety, you can also take clonazepam instead of alprazolam.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Sun, 20 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor